Scopul nostru este sprijinirea şi promovarea cercetării ştiinţifice şi facilitarea comunicării între cercetătorii români din întreaga lume.
Autori: Medioni J, Cojocarasu O, Banu E, Cassar-Queudeville A, Halimi P, Oudard S
Editorial: Springer, Springer Paris, Targeted Oncology, 2 (3), p.193-195, 2007.
Abstract A case report of posterior reversible encephalopathy syndrome (PRES) induced by the use of sunitinib is presented in an 81-year-old woman treated with sunitinib for metastatic, interferon alpha-refractory renal cell carcinoma. During the fourth cycle of sunitinib, she was hospitalized for dizziness followed by brief unconsciousness. The symptomatology improved immediately after sunitinib interruption and recovery was complete after a few weeks. Blood pressure was normal at admission and during hospitalisation. Several cases of PRES related to antiangiogenics have been published. PRES was reported with antibodies such as bevacizumab and with small molecule tyrosine kinase inhibitors such as sorafenib and with thalidomide. PRES was possibly related to hypertension and vasospasm, but in the patient treated with sunitinib, blood pressure was normal before, at and after PRES diagnosis. PRES seems to be a rare complication of all antiangiogenic therapies. It should be suspected in patients at the onset of visual disturbances, headache vomiting and seizures, signs of intracranial hypertension and cerebral edema on the computerized tomography. Most cases spontaneously regress after the interruption of the pathological condition.
Cuvinte cheie: cancer renal, Sunitinib, // Renal cancer - Sunitinib - Posterior reversible encephalopathy syndrome encefalopatie posterioara reversibila